# SDR DALA2017052904418

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,925 hours, 36,183 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, FLOOR PNL 121DF LT HAS CORROSION ALL OVER SURFACE OF PNL. CORROSION FOUND TO BE OUT OF LIMITS REF SRM.  FABRICATED NEW FORWARD CARGO PIT FLOOR PANEL 121DF LT IAW DWG. INSTALLED NEW PANE IAW WORK CARD.
